# SDR ASAA2017031120122

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,057 hours, 3,658 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DIFFICULT TO OPEN.  ACFT GROUNDED.  IAW FIM 52-10 TASK 807, VISUALLY CHECKED, LUBRICATED ARMS, AND ADJUSTED GUIDE ARM IAW AMM 52-13-00-820-801 PT 2I. OPS CHECKED GOOD.
